Faith Stories: Family Federation for World Peace and Unification

From July 06, 2019 10:00 until July 06, 2019 15:30

Faith Stories: Family Federation for World Peace and Unification

Women's Federation for World Peace (WFWP) Australia invites you to:

Faith Stories | Conversations and Story Telling
Young Women of Faith

Date: Saturday 6 July 2019     Time: 10am to 3:30pm
Location: Melbourne Family Church, Belgrave Family Church VIC, 42-46 Bartley Rd, Belgrave Heights VIC 3160

Embrace diversity, strengthen communities!  Listen to different speakers sharing their inspirational Faith Stories. Connect and share your own stories with the wider community!

More about the Speakers:

  • Anne Bellavance: WFWP
    Anne is the National President of WFWP. She has a Pure Science degree from Canada, specialising in Environmental Science and Geography. She gained her Diploma of Education in Australia and has been a Science educator in Victoria for the past 20 years. In her school, Anne runs the schools Science Club.

  • Dilmi Weerasinghe: Buddhist Stories
    Dilmi originates from Sri Lanka where she gained a university degree in Biological Science. Currently, she is in her 2nd year of a Bachelor of Nursing degree in the faculty of Health at Deakin University. Dilmi has a passion to analyse life, with a focus on concepts of understanding reality. 

  • Sarah Boyd: Unification Stories
    Sarah completed a Bachelor of Education from Monash University, while concurrently training part time in Steiner education. Currently, she is a Steiner primary classroom teacher and is grateful to experience the developmental journey of childhood with her 8-year-old students in Class Two. 

  • Pania Pickford: Church of Jesus Christ of Latter Day Saints
    Pania graduated with an Arts Degree at Swinburne University in the field of Media and Communications. Following her studies she participated in a volunteer mission and was called to the North West of England. She has worked in marketing and as a piano teacher. Currently, she is a Mum of an 18 month daughter, with a son on the way. 

  • Hena Hawaid: Muslim Stories
    Hena originates from Pakistan. Her studies and training were in Pakistan and the US, completing 5 years of medicine and then 4 years training in psychiatry.Currently, she is working as a student counsellor in a faith-based school andoffering e-counselling service as a volunteer to the Muslim community. 

  • Giulia Iacono: WFWP, our MC
    Giulia is Secretary of WFWP and coordinates the Pacific Islands Humanitarian Projects for WFWP Australia. Currently she is undertaking a Honours Degree in Immunology at the Central Clinical School of Monash University. Her research is lung fibrosis and the microbiome in the transplanted lung

Program:

  • 10:00–10:30am Registration & Morning Tea
  • 10:30-11:10am Welcome to Country Welcome by Cr Mike Clarke Introducing WFWP
  • 11:10–12:10pm  Faith Stories 1 and 2 (60 min.) Buddhist Stories by Dilmi Weerasinghe Unification Stories by Sarah Boyd
  • 12:10–12:40pm Discussion (30 min.)
  • 12:40-1:30pm Group photo and LUNCH
  • 1:30–2:30pm Faith Stories 2 and 3 (60 min.) Church of Jesus Christ of Latter Day Saints by Pania Pickford Muslim Stories by Hena Jawaid
  • 2:30-3:00pm Discussion (30 min.)
  • 3:00-3:30am Closing and Afternoon Tea

Everyone welcome. Please bring a plate of healthy food to share over lunch

Cost: Free
To RSVP, please click here.
For more information, please click here | For flyer, please click here


Facebook  icon-twitter

Upcoming Events

Search

­